# SDR SWAA2016121210394

- Difficulty date: November 13, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 55,818 hours, 32,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT ACTUATOR ROD END ATTACH FITTING LOWER BULLNOSE SKIN CRACKED.  REPAIRED SKIN PER SRM.
